# SDR UIEA2022050600434

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Control Panel
- Part number: 285T05545
- Part serial: D01521
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAP VOR/DME TUNER CRS KNOB IS  SKIPPING NUMBERS ON DISPLAY GOING FROM  120 TO 247  TO  132  AS  EXAMPLES. REMOVED & REPLACED CAPT VOR CTL PANEL M91  OPS CHECK OK AMM 34-51-02.
